UNIGE document Scientific Article
previous document  unige:43571  next document
add to browser collection
Title

Anaphylaxie aux antiseptiques

Authors
Published in Revue médicale suisse. 2011, vol. 7, no. 291, p. 838-41
Abstract Antiseptics are widely used in medical practice. Their cutaneous secondary effects such as allergic contact dermatitis are well known. However, anaphylactic reactions are less. The scope of this article is to describe antiseptics currently used which cause immediate hypersensitivity reactions. Finally, the diagnostic tools and therapeutic approach will be discussed.
Keywords Anaphylaxis/chemically inducedAnti-Infective Agents, Local/adverse effectsHumansSkin Tests
Identifiers
PMID: 21598723
Full text
Article (Published version) (515 Kb) - document accessible for UNIGE members only Limited access to UNIGE
Other version: http://rms.medhyg.ch/numero-291-page-838.htm
Structures
Research group Groupe Seebach Jorg Dieter (transplantation et immunologie) (856)
Citation
(ISO format)
PAIANO, Sandra, SEEBACH, Jorg Dieter, HAUSER, Conrad. Anaphylaxie aux antiseptiques. In: Revue médicale suisse, 2011, vol. 7, n° 291, p. 838-41. https://archive-ouverte.unige.ch/unige:43571

164 hits

0 download

Update

Deposited on : 2014-12-16

Export document
Format :
Citation style :